Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had abortion due to spotting. Pregnant. Started brown spotting after urination. What are the complications?

hi, im 14 weeks pregnant, today when i woke up i went to toilet when i wiped myself if saw brown spotting but very little like a small dot, is this normal or serious, because last year i had a misscarriage which start from brown spotting and then turned in red, im so worried and stress could you please help me.thank you
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The brown spotting at 14 weeks with a history of previous miscarriage can not be normal. It needs to be investigated.
You need to do USG to see for lacental location, cervical length and fetal growth.
Most likely cause for this type of bleeding at 14 weeks is cervical incompetence which can be confirmed with the help of USG. If present, you may need cervical encirclage.
Consult your gynaecologist.
Take care.
Take rest.
Dr. Mrs. Sumeet Baheti
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor